Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс:
http://elar.urfu.ru/handle/10995/122285
Полная запись метаданных
Поле DC | Значение | Язык |
---|---|---|
dc.contributor.author | Filippova, T. F. | en |
dc.date.accessioned | 2023-05-12T07:49:09Z | - |
dc.date.available | 2023-05-12T07:49:09Z | - |
dc.date.issued | 2022 | - |
dc.identifier.citation | Filippova T. F. HJB-Inequalities in Estimating Reachable Sets of a Control System under Uncertainty / T. F. Filippova. — Text : electronic // Ural Mathematical Journal. — 2022. — Volume 8. — № 1. — P. 34-42. | en |
dc.identifier.issn | 2414-3952 | online |
dc.identifier.other | https://umjuran.ru/index.php/umj/article/view/521 | |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/122285 | - |
dc.description.abstract | Using the technique of generalized inequalities of the Hamilton-Jacobi-Bellman type, we study here the state estimation problem for a control system which operates under conditions of uncertainty and nonlinearity of a special kind, when the dynamic equations describing the studied system simultaneously contain the different forms of nonlinearity in state velocities. Namely, quadratic functions and uncertain matrices of state velocity coefficients are presented therein. The external ellipsoidal bounds for reachable sets are found, some approaches which may produce internal estimates for such sets are also mentioned. The example is included to illustrate the result. | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | en | en |
dc.publisher | N.N. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences | en |
dc.publisher | Ural Federal University named after the first President of Russia B.N. Yeltsin | en |
dc.relation.ispartof | Ural Mathematical Journal. 2022. Volume 8. № 1 | en |
dc.rights | Creative Commons Attribution License | en |
dc.rights.uri | https://creativecommons.org/licenses/by/4.0/ | en |
dc.subject | CONTROL | en |
dc.subject | NONLINEARITY | en |
dc.subject | UNCERTAINTY | en |
dc.subject | ELLIPSOIDAL CALCULUS | en |
dc.subject | STATE ESTIMATION | en |
dc.title | HJB-Inequalities in Estimating Reachable Sets of a Control System under Uncertainty | en |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/article | en |
dc.type | info:eu-repo/semantics/publishedVersion | en |
dc.identifier.rsi | 49240242 | |
dc.identifier.doi | 10.15826/umj.2022.1.004 | en |
local.description.firstpage | 34 | |
local.description.lastpage | 42 | |
local.issue | 1 | |
local.volume | 8 | |
Располагается в коллекциях: | Ural Mathematical Journal |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
umj_2022_8_1_005.pdf | 255,7 kB | Adobe PDF | Просмотреть/Открыть |
Лицензия на ресурс: Лицензия Creative Commons